# SDR UPS96820652

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  NR 3 PYLON DRAG ANGLE HAS SHEARED FASTENER HEAD, AND CRACK INDICATIONS.  REPAIRED NR 3 PYLON DRAG ANGLE FASTENER, AND CRACK INDICATIONS IAW REO 02062, REV IR.
